# SDR CA130729007

- Difficulty date: July 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 40,824 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ACFT WAS AT ABOUT 600 FT AFTER TAKEOFF WHEN THE TORQUE, FUEL FLOW AND POWER TURBINE SPEED BEGAN TO DECREASE ON THE NR 2 ENGINE.  THE PROPELLER AUTO-FEATHERED AND THE CREW SHUTDOWN THE ENGINE, CLIMBED TO 1500 FT, COMPLETED THE CHECKLIST ITEMS AND DECLARED AN EMERGENCY.  THE ACFT RETURNED TO DEPARTURE AND LANDED UNEVENTFULLY. MAINTENANCE REPLACED THE FAULTY TORQUE SIGNAL CONDITION UNIT.
